Journal of Fractal Geometry


Previous issue  | Next issue  | Most recent Issue | All Issues | JFG summary
Volume 6, Issue 1, 2019
Metadata
 

Degenerate limits for one-parameter families of non-fixed-point diffusions on fractals
Ben Hambly and Weiye Yang
pp. 1–51
Abstract | Full-Text PDF (476 KB) | Metadata

Frequency dependence of Hölder continuity for quasiperiodic Schrödinger operators
Paul E. Munger
pp. 53–65
Abstract | Full-Text PDF (175 KB) | Metadata

Assouad type dimensions for self-affine sponges with a weak coordinate ordering condition
Douglas C. Howroyd
pp. 67–88
Abstract | Full-Text PDF (273 KB) | Metadata

Rational families converging to a family of exponential maps
Joanna Furno, Jane Hawkins and Lorelei Koss
pp. 89–108
Abstract | Full-Text PDF (342 KB) | Metadata